{
  "source_id": "10.15388/lmj.1967.19964",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1967,
  "volume": "7",
  "issue": "2",
  "pages": "349–355",
  "first_page": 349,
  "last_page": 355,
  "title": "Связь сложных задач математического программированы? с задачами квадратичного программирования",
  "title_en": "Connection of the complex mathematical programming problem to quadratic programming problem",
  "authors": [
    "R. Jasilionis"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0164.19802); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1967.19964",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19964",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19964/19095",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: R. Jasilionis, “Связь сложных задач математического программированы? с задачами квадратичного программирования”, Lithuanian Mathematical Journal, 1967, vol. 7 no. 2, pp. 349–355, https://doi.org/10.15388/lmj.1967.19964. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 8,
  "scan_bytes": 198458,
  "scan_sha256": "f13117c6c7f4c867f627b5d49567b5d01e9ae036ab8af8fa2120a582d9dbe193",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1967.19964",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
